

Draft - v.4

PSSDC MEETING AGENDA

THURSDAY, FEBRUARY 28, 2019

8:30 A.M. - 4:00 P.M. EST

Crowne Plaza Gatineau-Ottawa Hotel

MEETING ROOM: Salon des Nations

BREAKFAST: 7:30 A.M. - 8:25 A.M. EST - Terrasse des nations

	DREAM ACT. 1.50 A.M. 0.20 A.M. ECT TETASSE GES TRAINIS					
#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS	
	8:30 a.m.	Welcome	Roundtable introduction of PSSDC Members and Observers		PSSDC Co-Chairs	
1	8:30- 8:50 a.m.	Administrative Matters	Objective: A) Approval of Record of Decision from Sept. 27, 2018 in-person meeting, Whitehorse (TAB 1A)	For approval	Natasha Clarke	
	min)		B) Acceptance of February 28, 2019 Meeting Agenda (TAB 1B)	For approval		
			 C) PSSDC Treasurer's Report PSSDC Financial Status (TAB 1Ci) Review of funding requests from working groups for 2019-2020 (TAB 1Cii) PSSDC Members' contributions for 2019-2020 (TAB 1Ciii) 	For review	Deb Bergey, PSSDC Treasurer	
			D) Review of PSSDC Action Items from previous meetings (TAB 1D)	For review		
			E) PSSDC Bring Forward Agenda (TAB 1E)	For information		
2	8:50 – 9:20 a.m.	Client Centric Services	<u>Data Driven Intelligence Working</u> <u>Group (DDI) – (TAB 2)</u>		Intro: Natasha Clarke	
	(30 min)		Objectives:Presentation of the draft Data Driven Intelligence Playbook	For discussion / feedback	DDI Co-Chairs: Guy Gordon, MB John Houweling, York Region	



			Opportunity for members to provide feedback on the draft DDI Playbook		Mary Tate, Optimus SBR
3	9:20 – 10:05 p.m. (45 min)	Client Centric Services	Service Network Collaboration Working Group (TAB 3) Objective: Progress report on Service Partnerships Playbook Engagement Strategy Update on Points of Service Mapping exercise and seek direction on next steps for the project Share innovations in call centre service delivery being implemented by jurisdictions and seek direction on focus of future work on call centres Seek direction on future focus of the working group. Expected Outcome: Clear direction on next steps for working group activities, particularly as they relate to Points of Service Mapping and Call Centres	For discussion / feedback	Intro: Heather Sheehy SNC Co-Chairs: Rob Horwood, NB Wendy Birkinshaw Malo, ESDC
	10:0	5 – 10:20 a.m.	BREAK		
4	10:20 – 11:05 a.m. (45 min)	Client Centric Services	Service to Business Working Group (TAB 4) Objective: Progress on the implementation of the BN Playbook Members' feedback on the use of the engagement strategy across jurisdictions Discussion on areas to improve the Service to Business initiatives Expected Outcome: Assess the use of engagement strategy across jurisdictions for BN adoption Identity potential areas to improve the S2B initiatives	For discussion / feedback	Intro: Natasha Clarke S2B Co-Chairs: Anne Matthews, ON Pirth Singh, ISED



	44.65				Secretary of the second
5	11:05 -	Emerging Client	Indigenous Services – (TAB 5)		Intro: Heather
	11:45	<u>Needs</u>			Sheehy
	a.m.		Objective:	_	
		CALL OF	Report back on feedback received at	For	ISC:
	(40		the September meeting on what are	discussion	Hillary Thatcher,
	min)	₩	the issues across Canada		Indigenous
			 Discussion on examples of innovative 		Services Canada
			service delivery approaches		
			Expected Outcome:		
			 Report out on issues across Canada 		
			related to Indigenous services as per		
			members discussion in September		
			 Confirm next steps for follow up by 		
			PSSDC		
6	11:45 –	<u>Partnerships</u>	FPT DMs' Table – (TAB 6)		FPT DMs' Table
	12:00				Secretariat:
	p.m.		Objective:	For	Natasha Clarke,
		A Lette	 Update on the work of the DMs' 	information /	NS
	(15		Table as it relates to the priorities of	discussion	Heather Sheehy,
	min)		the Joint Councils and PSSDC		ESDC
	12:00 – 1:00 p.m.		LUNCH - Terrasse des Nations		
		<u> </u>			
7	1:00 -	Emerging Client	Service Provision in Non-Official		Intro: Heather
	1:30	<u>Needs</u>	Languages (TAB 7)	For	Sheehy
	p.m.			information /	
		CONTRACT	Objective:	discussion	Ginette Gervais,
	(30		To profile recent research related to the		ESDC
	min)	い合い	delivery of services in non-official		
		_	languages		
8	1:30 -	<u>Strategic</u>	Strategic Discussion (TAB 8)		Discussion
	2:30	Discussion		For	facilitated by
	p.m.		Objective:	discussion/	PSSDC Co-
			 Discussion on how the work and 	feedback	Chairs
	(60		mandate of the PSSDC working		
	min)		groups: SNC, S2B and DDI aligns		Cathy Kealey,
			with the work of the Councils and		JC Strategic
			Logic Model		Policy Analyst
			Discussion on how to leverage the		
			work of these groups to better		
			support current priorities and identify		
			gaps.		
			Expected Outcome:		



		Table 1			Sept. 12-2 (15)
		2 45	 Understanding of how the work of the PSSDC aligns with the priorities (Logic Model) of the Joint Councils Gaps or areas for further collaboration with JC and PSCIOC groups 		
		0 – 2:45 p.m.	BREAK		
9	2:45 – 3:15 p.m. (30 min)	Emerging Client Needs	BC Pilot: Open Source (TAB 9) Objective: Demo on BC pilot related to Open Source software around a customer flow system i.e. wait times, time to deliver, staffing, etc.	For information / discussion	Intro: Heather Sheehy Ron Hinshaw, BC
	3:15 – 3:40 p.m. (25 min)		TIME OPEN ON THE AGENDA		
10	3:40 -	Administrative	Other Business:		
10	4:00	Matters	Other Business.		Natasha Clarke
	p.m. (20 min)		 A) Call out for PSSDC P/T Co-Chair (September 2019) B) Jurisdictional Information Sharing – (TAB 10A to 10R) 	For consideration For information	
			C) PSSDC EVALUATION FORM (TAB 11)	Please complete evaluation	
			D) Next PSSDC in-person meeting: September 26, 2019, Winnipeg, MB	form	
			E) PSSDC Teleconferences:	information	
			• TBC – April 2019		
			TBC – May/June 2019		
			TBC – July/August 2019		
	4:00 p.m.		Adjournment of PSSDC Meeting		
			No evening event		